Yeah dunno about being through the fog? While I am enjoying the lower pain levels. Very much so.
I am not coping too well with the lethargy and exhaustion. My doc seems a little confused as to why its still holding on.
Seems to think it shouod have lifted by now. However maybe that's just a long term sode effect I have to deal with.
As a result I am a little down in the dumps. I am trying to stay good with diet, but oh I so don't care right now.
I know that is not the right way to think, I need to make sure I don't go stipud. Because any weight gain will not be good for me.
At 125kg and 175cm tall, I am on the gargantuan side of life. Before the lyrica I was hoping to get below 100, now I'm just hoping to not put any more on. What a crock.
Probably not helping, Mum has been away for a month, once she comes home she will start to bug me about going for a walk and "not eating that"
I have been on lyrica 150mg x2 a day for 12 months however around 2 months ago it was upped to 225mg x 2 a day. Since around this mark my dreams have been horrifying and so so realistic and just down right crazy to the point I wake up and scared to fall back asleep. I'm also on duloxetine 30mg and targin 10mg however these have not ever seemed to give me crazy dreams. I remembered when I stopped smoking and I had used champix these dreams where similar . Is this a side effect of Lyrica or do you think a combination?
I've been on lyrica for approx three years 300mg twice a day if you are having severe dream patterns that are extremely vivid I would suggest reading up on the leaflet you should have received from your pharmacy or you could try talking to your pharmacist and your gp.
I find talking to my pharmacist as they are very knowledgable as their training is in the medication so they should be able to help.
I hope this helps
as long as I wake up alive I'm happy
Because it could be worse
I was on lyrica 275mg twice a day along with other meds. For over 4 years, it's been a blessing in helping with the nerve pain , I never had dreams with it ( but suppose you have to sleep to dream lol ) I have been seeing a pain specialist who is reducing my meds since march , I see him again on Wednesday .
But when I was on tramadol for 4 years prior to the lryica, that's when I had terrible nightmares if I happened to nod off. The tramadol was good for making you drowsy , and I would nod off for five minutes as soon as I sat down.
Hope you find some answers
I am on 75mg Lyrica at night and 25mg in the morning. While, thankfully my dreams are not nightmares, they are increadibly vivid. I woke up the other morning thinking it was going to be a horrid day with this flu.... only to relaise with great relief that the flu was all a dream. And as I woke up properly I realised it was indeed a dream. So I would say it is possible. As Harpy and Johnno say talk to your pharmasist of doc.